# SDR MASA2010032900301

- Difficulty date: March 29, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 13,695 hours, 10,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY FLOOD LIGHT INOP.  NEEDS LIGHT ASSY P/N BC1-0020-002.  PLACED ON MEL.  REMOVED AND REPLACED LIGHT ASSY.
